Complex Analysis
Some preserving sandwich results of certain integral operators on multivalent meromorphic functions
Comptes Rendus. Mathématique, Volume 351 (2013) no. 5-6, pp. 181-185.

In this paper, we obtain some subordination, superordination and sandwich-preserving results of a certain integral operator on p-valent meromorphic functions.

Nous présentons des résultats de sub- et super-ordination simultanées pour certains opérateurs sur les fonctions méromorphes p-valuées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.03.007
Seoudy, Tamer M. 1

1 Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt
@article{CRMATH_2013__351_5-6_181_0,
     author = {Seoudy, Tamer M.},
     title = {Some preserving sandwich results of certain integral operators on multivalent meromorphic functions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {181--185},
     publisher = {Elsevier},
     volume = {351},
     number = {5-6},
     year = {2013},
     doi = {10.1016/j.crma.2013.03.007},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.03.007/}
}
TY  - JOUR
AU  - Seoudy, Tamer M.
TI  - Some preserving sandwich results of certain integral operators on multivalent meromorphic functions
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 181
EP  - 185
VL  - 351
IS  - 5-6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.03.007/
DO  - 10.1016/j.crma.2013.03.007
LA  - en
ID  - CRMATH_2013__351_5-6_181_0
ER  - 
%0 Journal Article
%A Seoudy, Tamer M.
%T Some preserving sandwich results of certain integral operators on multivalent meromorphic functions
%J Comptes Rendus. Mathématique
%D 2013
%P 181-185
%V 351
%N 5-6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.03.007/
%R 10.1016/j.crma.2013.03.007
%G en
%F CRMATH_2013__351_5-6_181_0
Seoudy, Tamer M. Some preserving sandwich results of certain integral operators on multivalent meromorphic functions. Comptes Rendus. Mathématique, Volume 351 (2013) no. 5-6, pp. 181-185. doi : 10.1016/j.crma.2013.03.007. http://www.numdam.org/articles/10.1016/j.crma.2013.03.007/

[1] Aqlan, E.; Jahangiri, J.M.; Kulkarni, S.R. Certain integral operators applied to p-valent functions, J. Nat. Geom., Volume 24 (2003), pp. 111-120

[2] Miller, S.S.; Mocanu, P.T. Differential subordinations and univalent functions, Michigan Math. J., Volume 28 (1981) no. 2, pp. 157-172

[3] Miller, S.S.; Mocanu, P.T. Univalent solutions of Briot–Bouquet differential equations, J. Differential Equations, Volume 56 (1985) no. 3, pp. 297-309

[4] Miller, S.S.; Mocanu, P.T. Differential Subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics, vol. 225, Marcel Dekker, New York, Basel, 2000

[5] Miller, S.; Mocanu, P.T. Subordinants of differential superordinations, Complex Var. Theory Appl., Volume 48 (2003) no. 10, pp. 815-826

[6] Pommerenke, C.H. Univalent Functions, Vandenhoeck and Ruprecht, Göttingen, 1975

Cited by Sources: